Alert archive / Maine / Small Craft Advisories in 2021
Small Craft Advisory 46, NWS Caribou, ME
NWS Caribou, ME issued this small craft advisory at Jul 1, 2021, 4:43 AM EDT. It took effect at Jul 2, 2021, 2:00 AM EDT. It was in force for 16 hr.
The area
The counties it named.
The facts
- Issued
- Jul 1, 2021, 4:43 AM EDT (08:43 UTC)
- In effect from
- Jul 2, 2021, 2:00 AM EDT
- Expired
- Jul 2, 2021, 6:23 PM EDT
- In force
- 16 hr
- Issued by
- NWS Caribou, ME
The text
As transmitted.
694 WHUS71 KCAR 010843 MWWCAR URGENT - MARINE WEATHER MESSAGE National Weather Service Caribou ME 443 AM EDT Thu Jul 1 2021 ANZ050-051-012200- /O.NEW.KCAR.SC.Y.0046.210702T0900Z-210702T2200Z/ Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- 443 AM EDT Thu Jul 1 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM TO 6 PM EDT FRIDAY... * WHAT...Northeast winds 15 to 20 kt with gusts up to 25 kt expected. * WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM and Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM. * WHEN...From 5 AM to 6 PM EDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
7 follow-up statements
410 WHUS71 KCAR 011928 MWWCAR URGENT - MARINE WEATHER MESSAGE National Weather Service Caribou ME 328 PM EDT Thu Jul 1 2021 ANZ050-051-020330- /O.EXT.KCAR.SC.Y.0046.210702T0600Z-210703T1000Z/ Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- 328 PM EDT Thu Jul 1 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 2 AM FRIDAY TO 6 AM EDT SATURDAY... * WHAT...Northeast winds 10 to 20 kt with gusts up to 30 kt and seas 3 to 5 feet expected. * WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM and Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM. * WHEN...From 2 AM Friday to 6 AM EDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ Sinko
427 WHUS71 KCAR 012340 MWWCAR URGENT - MARINE WEATHER MESSAGE National Weather Service Caribou ME 740 PM EDT Thu Jul 1 2021 ANZ050-051-020745- /O.CON.KCAR.SC.Y.0046.210702T0600Z-210703T1000Z/ Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- 740 PM EDT Thu Jul 1 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM FRIDAY TO 6 AM EDT SATURDAY... * WHAT...Northeast winds 10 to 20 kt with gusts up to 30 kt and seas 3 to 5 feet expected. * WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM and Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM. * WHEN...From 2 AM Friday to 6 AM EDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
535 WHUS71 KCAR 020238 MWWCAR URGENT - MARINE WEATHER MESSAGE National Weather Service Caribou ME 1038 PM EDT Thu Jul 1 2021 ANZ050-051-021045- /O.CON.KCAR.SC.Y.0046.210702T0600Z-210703T1000Z/ Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- 1038 PM EDT Thu Jul 1 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM FRIDAY TO 6 AM EDT SATURDAY... * WHAT...Northeast winds 10 to 20 kt with gusts up to 30 kt and seas 3 to 5 feet expected. * WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM and Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM. * WHEN...From 2 AM Friday to 6 AM EDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
063 WHUS71 KCAR 020838 MWWCAR URGENT - MARINE WEATHER MESSAGE National Weather Service Caribou ME 438 AM EDT Fri Jul 2 2021 ANZ052-022200- /O.EXB.KCAR.SC.Y.0046.000000T0000Z-210703T0000Z/ Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 438 AM EDT Fri Jul 2 2021 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WHAT...Northeast winds 15 to 20 kt with gusts up to 25 kt. * WHERE...Intra Coastal Waters from Schoodic Point, ME to Stonington, ME. * WHEN...Until 8 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ050-051-022200- /O.CON.KCAR.SC.Y.0046.000000T0000Z-210703T1000Z/ Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- 438 AM EDT Fri Jul 2 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT SATURDAY... * WHAT...Northeast winds 15 to 25 kt with gusts up to 30 kt and seas 4 to 7 feet. * WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM and Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM. * WHEN...Until 6 AM EDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ Norcross
791 WHUS71 KCAR 021417 MWWCAR URGENT - MARINE WEATHER MESSAGE National Weather Service Caribou ME 1017 AM EDT Fri Jul 2 2021 ANZ050-051-022230- /O.CON.KCAR.SC.Y.0046.000000T0000Z-210703T1000Z/ Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- 1017 AM EDT Fri Jul 2 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT SATURDAY... * WHAT...Northeast winds 15 to 25 kt with gusts up to 30 kt and seas 3 to 5 feet. * WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM and Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM. * WHEN...Until 6 AM EDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ052-022230- /O.CON.KCAR.SC.Y.0046.000000T0000Z-210703T0000Z/ Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 1017 AM EDT Fri Jul 2 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WHAT...Northeast winds 10 to 20 kt with gusts up to 25 kt. * WHERE...Intra Coastal Waters from Schoodic Point, ME to Stonington, ME. * WHEN...Until 8 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
907 WHUS71 KCAR 021948 MWWCAR URGENT - MARINE WEATHER MESSAGE National Weather Service Caribou ME 348 PM EDT Fri Jul 2 2021 ANZ050-051-030400- /O.CON.KCAR.SC.Y.0046.000000T0000Z-210703T1000Z/ Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- 348 PM EDT Fri Jul 2 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT SATURDAY... * WHAT...Northeast winds 10 to 20 kt with gusts up to 25 kt and seas 3 to 5 feet. * WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM and Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM. * WHEN...Until 6 AM EDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ052-030000- /O.CON.KCAR.SC.Y.0046.000000T0000Z-210703T0000Z/ Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 348 PM EDT Fri Jul 2 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WHAT...Northeast winds 10 to 20 kt with gusts up to 25 kt. * WHERE...Intra Coastal Waters from Schoodic Point, ME to Stonington, ME. * WHEN...Until 8 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
389 WHUS71 KCAR 022223 MWWCAR URGENT - MARINE WEATHER MESSAGE National Weather Service Caribou ME 623 PM EDT Fri Jul 2 2021 ANZ052-022330- /O.CAN.KCAR.SC.Y.0046.000000T0000Z-210703T0000Z/ Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 623 PM EDT Fri Jul 2 2021 ...SMALL CRAFT ADVISORY IS CANCELLED... The wind and seas are expected to remain below small craft advisory criteria, and therefore the advisory has been cancelled. $$ ANZ050-051-022330- /O.CAN.KCAR.SC.Y.0046.000000T0000Z-210703T1000Z/ Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- 623 PM EDT Fri Jul 2 2021 ...SMALL CRAFT ADVISORY IS CANCELLED... The wind and seas are expected to remain below small craft advisory criteria, and therefore the advisory has been cancelled. $$ CB
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Caribou, ME wrote its last area forecast discussion before this small craft advisory went out at Jul 1, 12:28 AM EDT, 4 hours 15 minutes earlier.
Area forecast discussion, Jul 1, 12:28 AM EDT, 4 hours 15 minutes before
Area Forecast Discussion National Weather Service Caribou ME 1228 AM EDT Thu Jul 1 2021 .SYNOPSIS... A cold front will slowly move south toward Downeast areas overnight. The front will then slowly settle over the Gulf of Maine later Thursday into Friday as low pressure moves east along the front. An upper level low will cross the region Saturday into Sunday followed by weak high pressure for Monday. && .NEAR TERM /THROUGH TODAY/... Update... A cold front will slowly move south across the region overnight, approaching interior Downeast areas late. Expect mostly cloudy skies along with isolated/scattered showers across the region overnight, along with areas of fog. Low temperatures will range from the mid 50s to lower 60s north, to the mid to upper 60s Downeast. Have updated the forecast to adjust for current conditions along with overnight temperatures, clouds and shower chances. Previous Discussion... Showers will continue into tomorrow. Given the increased moisture and upper trough to the west will keep showers in the grids for tomorrow. It will continue to be warm and sticky to the south with highs in the mid to upper 70s. Across the north expect a very cool day with low to mid 60s. && .SHORT TERM /TONIGHT THROUGH SATURDAY/... Models in the mid range indicate the most cldnss and shwrs/rnfl potential for the Srn hlf of the FA with the confluence of Nrn upper jet stream air and Swrn upper jet stream air remains ovr the FA. Durg this time a sfc wv of low pres will develop Thu Ngt alg the old cold front as it becomes stationary ovr the Gulf of ME, with the low slowly movg E alg the S Nova Scotia coast by Fri ngt. Models vary as to how far N rnfl will affect our FA, durg this tm frame, with our fcst a compromise between the the further N ECMWF which brings some rnfl even to the far N and further S GFS model which keeps Nrn areas relatively dry. Model certainty remains low going into Sat, with perhaps another sfc low forming ovr the open Atl just S of the Gulf of ME, keeping shwr potential going mainly ovr Downeast and E Cntl areas. Temps will remain cool mainly by day due to cld cvr, shwrs, and N winds with Nrn areas possibly a little warmer Sat aftn with a little more sunshine potential there. && .LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/... Sat ngt and Sun will cont unsettled with cldnss and some shwr potential spcly Cntrl and Downeast areas with an upper low ovr the FA. Conditions should improve area wide for Mon as the upper low moves E of the FA and weak sfc hi pres builds in from the SW with sig warmer aftn hi temps. An apchg cold front will bring a chc of shwrs/tstms mainly to Nrn and Wrn ptns of our FA later Tue and Tue eve and to msly Cntrl and Downeast areas midday thru eve Wed with both days slated for abv avg hi temps. && .AVIATION /04Z THURSDAY THROUGH MONDAY/... NEAR TERM: Variable conditions overnight, ranging from VFR to VLIFR, with areas of fog along with isolated/scattered showers. Conditions improve to MVFR after 12z at KFVE, KCAR and KPQI. KHUL improves to low VFR after 16z. Downeast terminals expected improvement mid-late morning to VFR. SHORT TO LONG TERM: Thu Ngt - Fri Ngt...VFR clgs Nrn TAF sites. Low VFR/MVFR clgs Downeast sites with ocnl lgt rn shwrs. Lgt N winds. Sat - Mon...all TAF sites VFR. Lgt winds. && .MARINE... NEAR TERM: Winds/seas below small craft advisory levels overnight through Thursday. Visibilities reduced in fog and any showers overnight into Thursday. SHORT TO LONG TERM: No definitive hdlns attm. Patchy marine ST/fog will cont til at least Fri morn before lifting Fri aftn. Kept close to blended wv model guidance for fcst wv hts. Overall wvs will be composed of two spectral groups, a very short 2 to 4 sec pd group advcg from the N with an offshore wind and a semi- swell 7-10 sec group advcg from the S, with the latter group containing most of the breaking wv energy. && .CAR WATCHES/WARNINGS/ADVISORIES... ME...None. MARINE...None. && Near Term...Norcross/Sinko Short Term...VJN Long Term...VJN Aviation...Norcross/Sinko/VJN Marine...Norcross/VJN
Hazardous weather outlook, Jun 30, 10:37 PM EDT, 6 hours 6 minutes before
Hazardous Weather Outlook National Weather Service Caribou ME 1037 PM EDT Wed Jun 30 2021 MEZ001>006-010-011-015>017-029>032-020245- Northwest Aroostook-Northeast Aroostook-Northern Somerset- Northern Piscataquis-Northern Penobscot-Southeast Aroostook- Central Piscataquis-Central Penobscot-Southern Penobscot- Interior Hancock-Central Washington-Coastal Hancock- Coastal Washington-Southern Piscataquis-Northern Washington- 1037 PM EDT Wed Jun 30 2021 This Hazardous Weather Outlook is for Central Highlands Maine, Coastal DownEast Maine, Far Eastern Maine, Far Northern Maine, Interior DownEast Maine, North Woods Maine and Penobscot Valley Maine. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. ANZ050>052-020245- Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 1037 PM EDT Wed Jun 30 2021 This Hazardous Weather Outlook is for Atlantic Coastal Waters. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures.
The office that day
Everything else NWS Caribou, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 30, 8:27 PM EDT | Areal Flood Advisory | CAR | Aroostook | 61 min |
| Jun 30, 8:30 PM EDT | Special Weather Statement | CAR | Aroostook | 30 min |
| Jun 30, 9:12 PM EDT | Special Weather Statement | CAR | 48 min |
Nearby
Small Craft Advisories in Maine, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.